# SDR C2XA04IA076

- Difficulty date: June 7, 2004
- Submitted: June 25, 2004
- Operation: Air carrier
- Aircraft: N13124
- Make and model: Emb EMB-145XR
- Aircraft serial: 145689
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 1317
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MCI - FLIGHT 2669, DURING PREFLIGHT INSPECTION THE CREW REPORTED THAT RT AFT EXTERIOR EMERGENCY LIGHT TO BE INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE AFFECTED LIGHT BULB, OPERATIONALLY CHECKED GOOD, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
